# SDR UALA2009073102289

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 74,748 hours, 8,468 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON RT SIDE SKIN CRACKED AT ACCESS PLATE 482 ER CUTOUT.  INSTALLED REPAIR.  ACPD ON JOCR 540089.
